MathSciNet Relay Station
MathSciNet bibliographic data
MR1721726 11R27 (11R20)
Azizi, Abdelmalek Unités de certains corps de nombres imaginaires et abéliens sur $\bold Q$. (French) [Units of certain imaginary abelian number fields over $\bold Q$] Ann. Sci. Math. Québec 23 (1999), no. 1, 15–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement